# SDR SWAA2021052475211

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 13,473 hours, 6,163 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 6920
- Condition: Faulty
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND PASSED 5 / R&R'D FLAP POSITION UNDICATOR PER AMM 27-58-02 PERFORMED FLAP POSITION TRANSMITTER VERIFICATION PER AMM 27-58-01 ISSUE #3350734 GRB# 151099 PNOFFON 2061-15-1 SNOFF 6920 SNON 4727
